# SDR DALA2018111106592

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 55,028 hours, 23,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT 4FT FWD OF LAV SERVICE PANEL. DENT WAS FOUND WITH GOUGE. PERMANENT REPAIR WAS PERFORMED ON 4FT FWD OF LAV SERVICE PANEL (STA 805 BTW STRINGER 24-25 LT) PER ETI-37-18-543 REV 3 AND ER/A 572668-14 REV ORIGINAL.
